... night. I have the bluish tinge in my nails and fingers, I stopped taking the tablet and the rash has stopped itching, I have a really bad cough and shortness of breath an a burnt furrie tongue and mouth throat and gums. every time I cough I am wetting myself everywhere. I sound like a real winger but I am so over it. does anyone know what I can take to fix my mouth
30 Sep 2012
I suggest you have someone take you to the ER or simply Call 911.
Seek medical attention right away if any of these SEVERE side effects occur when using Macrodantin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bloody or watery stools; bluish skin or nails; blurred vision or other vision changes (eg, vision loss); butterfly-shaped rash on the nose and cheeks; confusion; eye pain; joint or muscle pain; mood or mental changes (eg, depression); persistent feeling of being unwell; red, swollen, blistered, or peeling skin; severe or persistent diarrhea; severe or persistent headache; severe stomach pain or cramps; symptoms of liver problems (eg, yellowing of the eyes or skin, dark urine, pale stools, severe or persistent nausea or loss of appetite, stomach pain); symptoms of lung problems (eg, fever, chills, chest pain, shortness of breath, unusual or persistent cough); tingling, numbness, or burning of the hands or feet; unusual bruising or bleeding; unusual tiredness or weakness.
Get well soon,
30 Sep 2012
sounds like u are allergic to this medication, it's a good thing u stopped..being it sunday u can't call your doctor, so i would call the pharmacy and ask the pharmacist what he/she recommends for your mouth, tell them everything u told us, i am sure they will be able to help u.. i would also call the dr. tommorow and let him no what happened, but the shortness of breath is something that concerns me, it it were me, i think i would go to the er and be checked for why i am having the severe coughing and definitely the shortness of breath!!
wishing u the best of health
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... started 3 weeks ago, thought it was swollen taste buds, then it got worse to feel just like I scalded my tongue on hot food or liquid. Yesterday ...
It,s on my legs and arms. It as got worse and I been traeated and nothing works.
I have been on 25mg hydralazine 3 times daily for a little over a week. This morning my bp was high and my heartrate is faster than normal. Last nite ...
Telaprevir - Been on teleprevir 5 day burning and hemeriods bad anyone push through this pain. Very?
... intense I don't want to quit. I can deal with other side effects, i have itching, rash, face swelling,cold feet. This is on day 5 getting ...